Issue
ESAIM: COCV
Volume 27, 2021
Special issue in the honor of Enrique Zuazua's 60th birthday
Article Number 22
Number of page(s) 40
DOI https://doi.org/10.1051/cocv/2021027
Published online 26 March 2021
  1. N. Agram and B. Øksendal, Malliavin calculus and optimal control of stchastic Volterra equations. J. Optim. Theory Appl. 167 (2015) 1070–1094. [Google Scholar]
  2. A. Aman and M. N’Zi, Backward stochastic nonlinear Volterra integral equation with local Lipschitz drift. Probab. Math. Statist. 25 (2005) 105–127. [Google Scholar]
  3. V.V. Anh, W. Grecksch and J. Yong, Regularity of backward stochastic Volterra integral equations in Hilbert spaces. Stoch. Anal. Appl. 29 (2011) 146–168. [Google Scholar]
  4. C. Bender and S. Pokalyuk, Discretization of backward stochastic Volterra integral equations. Recent Developments in Computational Finance. Interdiscip. Math. Sci. 14 (2013) 245–278. [Google Scholar]
  5. T. Björk, M. Khapko and A. Murgoci, On time-inconsistent stochastic control in continuous time. Finance Stoch. 21 (2017) 331–360. [Google Scholar]
  6. T. Björk and A. Murgoci, A theory of Markovian time-inconsistent stochastic control in discrete time. Finance Stoch. 18 (2014) 545–592. [Google Scholar]
  7. T. Björk, A. Murgoci and X.Y. Zhou, Mean-variance portfolio optimization with state-dependent risk aversion. Math. Finance 24 (2014) 1–24. [Google Scholar]
  8. L. Di Persio Backward stochastic Volterra integral equation approach to stochastic differential utility. Int. Electr. J. Pure Appl. Math. 8 (2014) 11–15. [Google Scholar]
  9. J. Djordjević and S. Janković, On a class of backward stochastic Volterra integral equations. Appl. Math. Lett. 26 (2013) 1192–1197. [Google Scholar]
  10. J. Djordjević and S. Janković, Backward stochastic Volterra integral equations with additive perturbations. Appl. Math. Comput. 265 (2015) 903–910. [Google Scholar]
  11. D. Duffie and L.G. Epstein, Stochastic differential utility. Econometrica 60 (1992) 353–394. [Google Scholar]
  12. D. Duffie and L.G. Epstein, Asset pricing with stochastic differential utility. Re. Financ. Studi. 5 (1992) 411–436. [Google Scholar]
  13. N. EI Karoui, S. Peng and M.C. Quenez, Backward stochastic differential equations in finance. Math. Finance 7 (1997) 1–71. [Google Scholar]
  14. I. Ekeland and A. Lazrak, Being Serious about Non-Commitment: Subgame Perfect Equilibrium in Continuoue Time. Preprint https://arxiv.org/abs/math/0604264 (2006). [Google Scholar]
  15. I. Ekeland and A. Lazrak, The golden rule when preferences are time inconsistent. Math. Financ. Econ. 4 (2010) 29–55. [Google Scholar]
  16. I. Ekeland and T.A. Pirvu, Investment and consumption without commitment. Math. Financ. Econ. 2 (2008) 57–86. [Google Scholar]
  17. Y. Hu and B. Øksendal, Linear Volterra backward stochastic integral equations. Stochastic Process. Appl. 129 (2019) 626–633. [Google Scholar]
  18. Y. Hu, H. Jin and X.Y. Zhou, Time-inconsistent stochastic linear–quadratic control. SIAM J. Control Optim. 50 (2012) 1548–1572. [Google Scholar]
  19. Y. Hu, H. Jin, and X.Y. Zhou, Time-inconsistent stochastic linear-quadratic control: characterization and uniqueness of equilibrium. SIAM J. Control Optim. 55 (2017) 1261–1279. [Google Scholar]
  20. E. Kromer and L. Overbeck, Differentiability of BSVIEs and dynamical capital allocations. Int. J. Theor. Appl. Finance 20 (2017) 1750047. [Google Scholar]
  21. A. Lazrak, Generalized stochastic differential utility and preference for information. Ann. Appl. Probab. 14 (2004) 2149–2175. [Google Scholar]
  22. A. Lazrak and M.C. Quenez, A generalized stochastic differential utility. Math. Oper. Res. 28 (2003) 154–180. [Google Scholar]
  23. J. Lin, Adapted solution of a backward stochastic nonlinear Volterra integral equation. Stoch. Anal. Appl. 20 (2002) 165–183. [Google Scholar]
  24. J. Ma, P. Protter, and J. Yong, Solving forward-backward stochastic differential equations explicitly — four step scheme, Probab. Theory Related Fields 98 (1994) 339–359. [Google Scholar]
  25. J. Ma and J. Yong, Forward-Backward Stochastic Differential Equations and Their Applications. Vol. 1702 of Lecture Notes in Mathematics. Springer-Verlag, Berlin (1999). [Google Scholar]
  26. J. Marin-Solano and J. Navas, Consumption and portfolio rules for time-inconsistent investors. Euro. J. Oper. Res. 201 (2010) 860–872. [Google Scholar]
  27. J. Marin-Solano and E.V. Shevkoplyas, Non-constant discounting and differential games with random time horizon. Automatica 47 (2011) 2626–2638. [Google Scholar]
  28. H. Mei and J. Yong, Equilibrium strategies for time-inconsistent stochastic switching systems. ESAIM: COCV 25 (2019) 64. [EDP Sciences] [Google Scholar]
  29. L. Overbeck and J.A.L. Röder, Path-dependent backward stochastic Volterra integral equations with jumps, differentiability and duality principle. Probab. Uncertain. Quant. Risk 3 (2018) 4. [Google Scholar]
  30. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation. Systems Control Lett. 14 (1990) 55–61. [Google Scholar]
  31. R.A. Pollak, Consistent planning. Rev. Econ. Stud. 35 (1968) 185–199. [Google Scholar]
  32. Y. Ren, On solutions of backward stochastic Volterra integral equations with jumps in Hilbert spaces. J. Optim. Theory Appl. 144 (2010) 319–333. [Google Scholar]
  33. Y. Shi, T. Wang and J. Yong, Mean-field backward stochastic Volterra integral equations. Discrete Contin. Dyn. Syst. Ser. B 18 (2013) 1929–1967. [Google Scholar]
  34. Y. Shi, T. Wang and J. Yong, Optimal control problems of forward-backward stochastic Volterra integral equations. Math. Control Relat. Fields 5 (2015) 613–649. [Google Scholar]
  35. H. Wang, Extended backward stochastic Volterra integral equations, quasilinear parabolic equations, and Feynman–Kac formula. Stoch. Dyn. 21 (2021) 2150004. [Google Scholar]
  36. H. Wang, J. Sun and J. Yong, Recursive utility processes, dynamic risk measures and quadratic backward stochastic Volterra integral equations. Appl. Math. Optim. (2019) https://doi.org/10.1007/s00245-019-09641-7. [Google Scholar]
  37. T. Wang, Linear quadratic control problems of stochastic Volterra integral equations. ESAIM: COCV 24 (2018) 1849–1879. [EDP Sciences] [Google Scholar]
  38. T. Wang and J. Yong, Comparison theorems for some backward stochastic Volterra integral equations. Stochastic Process. Appl. 125 (2015) 1756–1798. [Google Scholar]
  39. T. Wang and J. Yong, Backward stochastic Volterra integral equations—representation of adapted solutions. Stochastic Process. Appl. 129 (2019) 4926–4964. [Google Scholar]
  40. T. Wangand H. Zhang, Optimal control problems of forward-backward stochastic Volterra integral equations with closed control regions. SIAM J. Control Optim. 55 (2017) 2574–2602. [Google Scholar]
  41. Z. Wang and X. Zhang, Non-Lipschitz backward stochastic Volterra type equations with jumps. Stoch. Dyn. 7 (2007) 479–496. [Google Scholar]
  42. Q. Wei, J. Yong and Z. Yu, Time-inconsistent recursive stochastic optimal control problems. SIAM J. Control Optim. 55 (2017) 4156–4201. [Google Scholar]
  43. W. Yan and J. Yong, Time-inconsistent optimal control problems and related issues. Vol. 164 of Modeling, Stochastic Control, Optimization, and Applications, Edited by G. Yin and Q. Zhang, IMA Volumes in Mathematics and Its Applications. Springer (2019) 533–569. [Google Scholar]
  44. J. Yong, Well-posedness and regularity of backward stochastic Volterra integral equations. Probab. Theory Related Fields 142 (2008) 21–77. [Google Scholar]
  45. J. Yong, Time-inconsistent optimal control problems and the equilibrium HJB equation. Math. Control Relat. Fields 2 (2012) 271–329. [Google Scholar]
  46. J. Yong, Time-inconsistent optimal control problems, in Proceedings of 2014 ICM, Section 16. Control Theory and Optimization (2014) 947–969. [Google Scholar]
  47. J. Yong, Linear-quadratic optimal control problems for mean-field stochastic differential equations–time-consistent solutions. Trans. Amer. Math. Soc. 369 (2017) 5467–5523. [Google Scholar]
  48. J. Yong, Representation of adapted solutions to backward stochastic Volterra integral equations. Scientia Sinica Mathematica 47 (2017) 1–12 (in Chinese). [Google Scholar]
  49. J. Yong and X.Y. Zhou, Stochastic Control: Hamiltonian Systems and HJB Equations. Springer-Verlag, New York (1999). [Google Scholar]
  50. X.Y. Zhou, Stochastic near-opyimal controls: necessary and sufficient conditions for near-optimality. SIAM J. Control Optim. 36 (1998) 929–947. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.